Dec 28, 2010
i am having a pain under right rib cage and even if i bloat i feel pain on my right side,its been going on for 3 months now and i have taking TB treatment for about 5 months now and i have been also taking ARV treatment now its about 4 months,so what can be the cause of this pain ?
Response from Dr. McGowan
The liver is located on the right side. Since TB ,eds and ARVs can sometimes cause liver irritation (hepatitis) you should ask your doctor to check a blood test to be sure your liver is not irritated. S/He can also check tests for viral hepatitis (like hepatitis A, B and C). The gall bladder is also there so gall stones could be a cause, especially if the pain is worse after eating a fatty meal. The pancreas and bowel are also in that area so pancreatitis or colitis are not uncommon conditions when a person has HIV. Also if you have TB interanlly and start ARVs the body can cause alot of inflammation as it recovers from HIV suppression and tries to attack the TB, this can cause swollen lymph nodes (glands) around your intestines which may cause pain, usually with fever too.
Discuss these symptoms with your doctor so they can sort out the possibilities. Best, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Tingling In Feet Mean I Have Hiv?
- Muscle Ache Sign Of Seroconversion
- Do People Get HIV From Sex With A Prostitute?
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Itchy Testicles After Touching Skin Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.